Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on differential inequalities in Banach spaces


Author: Robert H. Martin
Journal: Proc. Amer. Math. Soc. 53 (1975), 65-71
MSC: Primary 34G05; Secondary 47H15
DOI: https://doi.org/10.1090/S0002-9939-1975-0377220-3
MathSciNet review: 0377220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under certain conditions a comparison is made between solutions of a pair of initial value problems in a Banach space. This comparison includes and unifies several recent results on differential inequalities in Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G05, 47H15

Retrieve articles in all journals with MSC: 34G05, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0377220-3
Keywords: Differential inequalities, Banach space, cones
Article copyright: © Copyright 1975 American Mathematical Society